Articles written in Pramana – Journal of Physics
Volume 86 Issue 6 June 2016 pp 1253-1258 Regular
Periodic and solitary wave solutions of cubic–quintic nonlinear reaction-diffusion equation with variable convection coefficients
BHARDWAJ S B SINGH RAM MEHAR SHARMA KUSHAL MISHRA S C
Attempts have been made to explore the exact periodic and solitary wave solutions of nonlinear reaction diffusion (RD) equation involving cubic–quintic nonlinearity along with timedependent convection coefficients. Effect of varying model coefficients on the physical parameters of solitary wave solutions is demonstrated. Depending upon the parametric condition, the periodic,double-kink, bell and antikink-type solutions for cubic–quintic nonlinear reaction-diffusion equation are extracted. Such solutions can be used to explain various biological and physical phenomena.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode